# SDR SWIA202165052

- Difficulty date: February 15, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL HAS MULTIPLE AREAS OF CORROSION FROM APPROX. FS.409+128 TO APPROX. FS.559+16 (MARKED)    (C-CHECK RO 3/14/2022)    BLENDED CORROSION ON THE LH PRESSURE FLOOR SILL FROM APPROX. FS.409+128 TO APPROX. FS.559+16 REF REO 601R-53-41-666 REV -C DATED 2012-11-06. FOUND TO BE OUT OF LIMITS AT 1 LOCATION. RECEIVED REO 601R-53-41-2874 REV -- DATED 2021-02-24 FOUND LOCATION TO BE WITHIN LIMITS. COMPLIED WITH ALL APPLICABLE STEPS OF REO 601R-53-41-2874 REV -- DATED 2021-02-24 AND REO 601R-53-41-666 REV -C DATED 2012-11-06. COMPLIED WITH TASK CARD 51-900-1003-SKY.
